# SDR SWIA2025080600723

- Difficulty date: July 23, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N608UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000806
- Aircraft time: 13,331 hours, 8,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 17083384001
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR AFT SLIDE FITTING HAS A BROKEN SPRING.  REMOVED AND REPLACED FWD PAX AFT SLIDE FITTING SPRING REF ERJ 175 AMM 53-10-21-400-804-A.
